# SDR C2XA03CL028

- Difficulty date: February 2, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 3601133500230
- Part serial: 220881
- Condition: Failed
- Location: #2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2083 THE CREW REPORTED A ENGINE #2 FIRE DETECTOR FAIL MESSAGE INTERMITTENTLY ON THE DESCENT.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #2 ENGINE FIRE DETECTOR LOOP ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
